[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: insulin-pumpers-digest V4 #366

In a message dated 7/26/00 11:10:30 AM Central Daylight Time, 
email @ redacted writes:

<< email @ redacted >>

In response to your question -- I am 40 and never had trouble with poison ivy 
until last month.  It was so bad that I had to go to the emergency room 
because it was in my ears, nose and my left eye -- the Dr. immediately gave 
me a shot of steriods and put me on the prednizone tablets -- Well, my face 
become unswollen, but my bg's became might SWOLLEN -- there were so high the 
next couple of days that I discontinued taking the predizone tablets and in 
place of rubbed vinegar over half of my body for 1 week so my BG's would 

Hope this helps.

Dallas, Texas
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml